Econometrica: Mar 1982, Volume 50, Issue 2

A Support Price Theorem for the Continuous Time Model of Capital Accumulation<427:ASPTFT>2.0.CO;2-E
p. 427-442

Shin-Ichi Takekuma

We consider a model of capital accumulation and prove the existence of a support price path for the optimal path of capital accumulation. The considered model is a continuous time model of infinite horizon. Our problem is the so-called convex problem of optimal control without differentiability. We adopt the overtaking optimality criterion and prove the existence of a dual price path which supports the value function as well as the Hamiltonian function.

Log In To View Full Content